Fukuoka Institute of Technology REPOSITORY SYSTEM

HOME    repository info    mypage        Japanese    library    university    Feedback

Fukuoka Institute of Technology Repository >
02.University Bulletins & Report >
01.RESEARCH BULLETIN OF FUKUOKA INSTITUTE OF TECHNOLOGY >
Vol.38.No.2(56) >

 
Title :A NOTE ON LORENTZIAN METRICS OF 3-DIMENSIONAL CONFORMALLY FIAT MANIFOLDS
Authors :後藤 ミドリ
Issue Date :28-Feb-2006
Abstract :n a Lorentzian manifold the backwards triangle inequality holds. This fact is confusing to our intuition. In the study of Lorentzian manifolds, Riemannian metrics are often used. But the relation be­tween the Lorentzian metrics and the Riemannian metrics are not clear in most cases. In this note we see that there are examples of Riemannian manifolds the Riemannian metrics of which 紅e closely re­lated to the Lorentzian metrics defined on them. Specifically, we introduce a Lorentzian met1ic on a 3-dimensional pseudo-symmetric 叩pace (M, g) of constant type. If M is勺 fu1thennore, locally confor­mally flat, we see that the connection of the Lorentzian metric coincides with the Riemannian connec­tion of g and hence we have the relations or their curvatures.
Type Local :紀要論文
ISSN :02876620
Publisher :福岡工業大学
URI :http://hdl.handle.net/11478/829
citation :福岡工業大学研究論集
AN10036974
38
2
149
152
Citation :福岡工業大学研究論集 Vol.38 no.2 p.149 -152
Appears in Collections:Vol.38.No.2(56)

Files in This Item:

File Description SizeFormat
11478-829_149p後藤ミドリ.pdf601KbAdobe PDFView/Open